It is currently Wed Aug 23, 2017 10:54 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 25 posts ]  Go to page Previous  1, 2
Author Message
 Post subject:
PostPosted: Sat Oct 02, 2010 11:59 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Feb 17, 2010 10:03 pm
Posts: 991
I totally feel for you. You have been so strong and so determined despite everything. What you are feeling is totally normal. This takes time. Everyone is different. I went back to your original post to see how much you had been taking and for how long. So 6 percs a day for about a year. The sub you took wasn't much and it was really spread out. Your brain is coming off both of these things. Had you never taken the suboxone and just stopped taking the percs, you would have had 3-4 days of physical withdrawal and then the PAWS would set in which is what you are experiencing now. With the suboxone it is kind of the same thing only the physical withdrawal is lesser and last a little longer. But PAWS will still set in. I hate to say this but many believe you have now permanently altered your brain by using the opiates. Your brain will always think of opiates to some extent for that warm comfortable care free feeling. What you are feeling now gets better but this is the feeling that generally leads to relapse and sometimes death because when people relapse their tolerance is lower and they often overdose.

I had been on oxycontin for 2 years and then took suboxone for 2 years and when I jumped off 12mg I had PAWS for 3 months. It was livable, but I was emotional, cognitively slow, had a difficult time making decisions, was fatigued, and fairly miserable. It lasted 3 months and I could have made it longer but I also have pain issues and I just came to a decision that the suboxone would have to be a long term thing for me.

The only people I have ever seen be successful long term coming off opiates are people like Hawker and Diary of a Quitter. They used the suboxone as prescribed. They did a very long and very slow taper off the suboxone including a liquid taper I believe and at those lower doses their brain started to heal without making them completely miserable in the process. When they finally quit the suboxone, they had little to no real withdrawals and they didn't have extended PAWS. To the best of my knowledge, both are still opiate free today and doing very well. But even they are in the minority because not many people are able to remain clean long term. But at least they gave themselves a fighting chance by doing it correctly and slowly. Suboxone is not some miracle pill that you take for a month and it makes your dependency and/or addiction disappear. I think you may have been led to believe it would be easy this way and unfortunately, it just isn't. The way you have done it, you may as well have just jumped off the percocet and never taken the suboxone really. I am not trying to come down on you or discourage you. I am totally pulling for you. I am also listening to what you have been saying and how you are feeling and I am concerned for your overall well being. Are you giving yourself the fighting chance you deserve? Are you trying to ask yourself to do something that is nearly impossible for most people? Are you expecting yourself to be in the minority of people who are able to do this? Like maybe 1-2% of the addicted population?

I am sorry you are feeling so horrible. I think you have some decisions to make and things to think about.

If you choose to keep trying to tough this out, you are going to need to follow the advice people have given you regarding the tyrosene (or whatever that stuff is) and you may want to consider meditation to help you calm down a bit. Also know that the blood pressure medication does have a rebound effect where it increases your anxiety and heart rate more than normal when it wears off. If you are taking it at night and waking up feeling bad, it could be the blood pressure med wearing off.

I really do wish you the best.

Cherie

_________________
Criticism may not be agreeable, but it is necessary. It fulfills the same function as pain in the human body. It calls attention to an unhealthy state of things.

- Winston Churchill


Top
 Profile  
 
 Post subject:
PostPosted: Sat Oct 02, 2010 1:12 pm 
Offline
Average Poster
Average Poster

Joined: Sat Oct 02, 2010 10:52 am
Posts: 6
bimmerb0y wrote:
@GMO. thanx bud for the kind words. today is day 8 since no sub but really day 5 since no opiates (hydro) in me. I'm thinking taking those deft delayed me cuz I feel like crapppp but the past 2 days around 5ish I start to feel normal and I'm good for the rest of the night. I'm laughing joking eating all the normal things. again this has happened twice thrusday night and Friday night but both Friday Morning and now Saturday morbid which is the day of my girlfriends best friends wedding I feel like crappppp. is this normal?? I have alot of responsibility today alot of people counting on me and i can't stop crying. I think that's stressing me out too the whole having to be better for the wedding. is anxitey a large part of my WD? or did the vicodan set me so far back on Sunday and Monday that' it's just tuning it's course. ?? any help is appreciated. I'm losing hope here :( pleSe help!!


Prayer...exercise, that is what worked for me. Exercise will eliminate the anxiety completely at least for a couple hours. I went for a two mile run on day three, took a hot shower and felt good for most of the evening. I had a lot of anxiety as well, but exercise kicked its butt. And again...prayer. There are numerous studies as to the calming effect of prayer. Ask God for some help...He'll give it.


Top
 Profile  
 
 Post subject: Also...
PostPosted: Sat Oct 02, 2010 1:17 pm 
Offline
Average Poster
Average Poster

Joined: Sat Oct 02, 2010 10:52 am
Posts: 6
Good advice given above. Sub is not a "magic pill" that will solve your addiction issues. You need to develop a relationship with God, get a support system (whatever that looks like for you: AA; NA; Celebrate Recovery; whatever), and have a mentor or "sponsor" as it is called in the rooms to show you what it is like to live life naturally, normally and free of the chaos that we wreak on ourselves when we use. Again, just my two cents. I'm pulling for you bro!


Top
 Profile  
 
Our Sponsors
PostPosted: Sat Jan 04, 2014 6:50 pm 
Offline
New Poster
New Poster

Joined: Sat Jan 04, 2014 6:42 pm
Posts: 1
Is this still going?


Top
 Profile  
 
PostPosted: Sat Jan 04, 2014 9:50 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4141
Probably not. You may not have noticed the dates of the thread, but it is over 3 years old. You may have better luck with one of the more current threads. :)

Amy

Moderator

_________________
Done is better than perfect!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 25 posts ]  Go to page Previous  1, 2

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group